# SDR AALA201606139016

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,528 hours, 24,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  L1 DOOR OUT OF SEQUENCE AND WILL NOT CLOSE.  MAINTENANCE FOUND LOWER GUIDE ARM SUPPORT BRACKET IN WRONG POSITION.  ADJUSTED POSITION OF BRACKET TO DOOR IAW AMM 52-11-04-822-056 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
